Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 46576, 11 pages
http://dx.doi.org/10.1155/2007/46576
Research Article

Certain Coefficient Bounds for p-Valent Functions

1Department of Mathematics, Easwari Engineering College, Ramapuram, Chennai 600 089, Tamil Nadu, India
2Department of Mathematics, College of Charleston, Charleston 29424, SC, USA

Received 1 October 2006; Revised 18 November 2006; Accepted 18 January 2007

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Ramachandran, S. Sivasubramanian, and H. Silverman, “Certain Coefficient Bounds for -Valent Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 46576, 11 pages, 2007. doi:10.1155/2007/46576